Abstract

Assuming the Borisov-Alexeev-Borisov conjecture, we prove that there is a constant $J=J(n)$ such that for any rationally connected variety $X$ of dimension $n$ and any finite subgroup $G\subset{\rm Bir}(X)$ there exists a normal abelian subgroup $A\subset G$ of index at most $J$. In particular, we obtain that the Cremona group ${\rm Cr}_3={\rm Bir}({\Bbb P}^3)$ enjoys the Jordan property.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 403-418
Launched on MUSE
2016-04-04
Open Access
N
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.